# SDR AALA201905229009

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 85,150 hours, 12,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT EMERGENCY LIGHT AT ROW AT 3L DOOR INOPERATIVE. MAINTENANCE REPLACED LIGHT PER CMM 25-33-55.
